My boyfriend has a Headache, sore throat, chills and a stomach ache.

Patient

Q: My boyfriend has a Headache, sore throat, chills and a stomach ache. What can I get him to cure him or do? I gave him Tylenol sinus and later on he took nyquil

Doctor

A:   Hello,
Thank you for your query at AskTheDoctor.com.
I understand your concern.

Your boyfriend seems to be having a sinus headache. You need to observe him since you mentioned chills. If he comes down with a fever, then you need to get him examined by his physician who can start an appropriate antibiotic therapy for sinus infection ( URTI ).Since he also has a sore throat the chances of URTI is higher. A good choice would be Augmentin ( Amoxicillin + Clavulanic Acid 625 mg twice daily ) for 5-7 days. Apart from the antibiotic, Tab. Sinarest which is a combination of chlorpheniramine maleate and paracetamol can be taken for symptom relief. This will reduce the congestion as well as the headache.

Kindly get him examined by his physician before starting any treatment. The physician will advise the same medicines once the diagnosis is confirmed.

Hope this was helpful,
Regards.

Related Q&A

Q: I have a cold I've been to the doctor and I'm on OTC and a Z pack and he also said to buy Affrin because I was oppose...

Q: Hello Doctor, I have an extremely strong immune system but I would not want to share my immunity with certain peopl...

Q: What to do if I have a fever of 100.4?

Q: Hello, I often blow my nose at night and seem to be waking up to a bloody tissue every morning or so. I thought it w...

Q: Hello, was in thailand for 2 weeks, bangkok phuket and the islands of phi phi and krabi, travelled to cambodia by pla...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews